# SDR SWAA2015040238067

- Difficulty date: March 24, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 35,615 hours, 20,769 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 115A2900
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE FIXED TE PANEL JUST INBD OF NR 7 SPOILER MIDDLE ATTACH RIB FWD LOWER FASTENER HOLE CRACKED.  R & R PANEL IAW DWG & SRM.
